# SDR ASAA2019100197849

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 16,561 hours, 5,354 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE WX RADAR REPORTS NON-EXISTANT WX IN AUTO MODE ONLY. GROUNDED - YES. INSP/TEST OF WX RADAR SYS BOTH SIDES PER AMM 34-43-00 CKS NML. NO DISPARITY IN DISPLAY. CDS BITE TESTS OF DEU1 & DUE2 & WX RADAR/TERR CKS GOOD. OK FOR SVC.
